# SDR CALA2014111092672

- Difficulty date: January 21, 2013
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR LT FUSELAGE SKIN BS 657 - 661 AT STRINGER 26L HAS SCRIBE MARK DAMAGE & MUST BE INSP IAW REQUIREMENTS OF AMM53-31-93 PRIOR TO THRESHOLD OF 28,996 PTC & EVERY 2000 CYCLES THEREAFTER.  ACCOMPLISH INSP IAW PART II OF ECRA 5330-04413.  REPAIRED LT FUSELAGE SKIN STATION 660 - 760 AT LAP IAW ECRA 5330-04413.  INSP REQUIREMENTS PERFORM INSP BS 400 - 661 SKIN LAP AT STRINGER 26LT IAW AMM 53-31-93 & DETAILED VISUAL INSP.  ADDITIONAL INSP REQUIREMENTS UT PHASED ARRAY INSP IAW NDT MANUAL PART4 53 -00-02 & HFEC INSP NDT MANUAL PART6 51-00-01 OR 51-00-19.  CONTACT ENGINEERING PRIOR TO 28,996 PTC FOR INSP REQUIREMENTS 07 NOV SFO INF.  AMM 53-31-93 HAS BEEN UPDATED WITH INSP REQUIREMENTS.  THIS CF CAN BE DELETED.
